标题:Edge Disjoint Hamilton Cycles in Intersection Graphs of Bases of Matroids
作者:Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen
作者机构:[Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Qinglin Roger] Thompson Rivers Uni 更多
通讯作者:Liu, GZ
通讯作者地址:[Liu, GZ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:UTILITAS MATHEMATICA
出版年:2013
卷:90
页码:327-334
关键词:Matroid; intersection graph; base; Hamilton cycle
摘要:The intersection graph for bases of a matroid M = (E, B) is a graph G(I)(M) with vertex set B and edge set {BB' : vertical bar B boolean AND B'vertical bar not equal 0, B, B' is an element of B}. In this paper, we prove that the intersection graph G(I)(M) for bases of a simple matroid M with rank r(M) >= 2 has at least two edge-disjoint Hamilton cycles whenever vertical bar V(G(I)(M))vertical bar >= 5.
收录类别:SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84882282529&partnerID=40&md5=1cd1f4313cea50eee1ee700144384483
TOP